# SDR A6WA201745170

- Difficulty date: August 1, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 32,278 hours, 31,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R389751
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL AT FS 333.00 TO 349.00, STR 20R IS CRACKED BETWEEN FASTENER HOLES.  REPLACED INTERCOSTAL IAW SRM 51-42-06.
